Volume 9 Number 1 (Jan. 2019)
Home > Archive > 2019 > Volume 9 Number 1 (Jan. 2019) >
IJAPM 2019 Vol.9(1): 1-11 ISSN: 2010-362X
doi: 10.17706/ijapm.2019.9.1.1-11

Some Divisibility Traits on Valuated Binary Trees

Xingbo Wang, Hongqiang Guo
Abstract—The paper investigates some divisibility traits on valuated binary trees, including some divisibility rules on T3 tree and some laws of multiples’ distribution on a Tp tree. It proves that the root of a valuated binary tree can always have a common divisor with certain nodes that appear periodically on the left most path or the left side-path of the tree and calculation of divisors of a node is highly related with the two’s power plus one and the two’s power minus one. Theorems and corollaries are proved with detail mathematical deductions and they provide a foundation for people to design algorithm for factoring odd integers.

Index Terms—Number theory, integer factorization, congruence equation, binary tree.

Xingbo Wang is with Department of Mechatronic Engineering, Foshan University, Foshan City, 528000, China. He is also with Guangdong Engineering Center of Information Security for Intelligent Manufacturing System, Foshan, China and State Key Laboratory of Mathematical Engineering and Advanced Computing, Wuxi, China (email: xbwang@fosu.edu.cn;dr.xbwang@qq.com).
Hongqiang Guo is with Department of Mechatronic Engineering, Foshan University, Foshan City, 528000, China.

Cite: Xingbo Wang, Hongqiang Guo, "Some Divisibility Traits on Valuated Binary Trees," International Journal of Applied Physics and Mathematics vol. 9, no. 1, pp. 1-11, 2019.

General Information

ISSN: 2010-362X (Online)
Abbreviated Title: Int. J. Appl. Phys. Math.
Frequency: Quarterly
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca 
Abstracting/ Indexing:  Index Copernicus, IET INSPEC, CNKI, Chemical Abstracts Services (CAS), Nanowerk Database, Google Scholar, EBSCO, etc.
E-mail: ijapm@iap.org
  • Dec 27, 2021 News!

    IJAPM Vol 9 & Vol 10 have been indexed by Inspec   [Click]

  • Jun 16, 2022 News!

    IJAPM Vol 12, No 3 has been published with online version   [Click]

  • Mar 23, 2022 News!

    IJAPM Vol 12, No 2 has been published with online version   [Click]

  • Dec 27, 2021 News!

    IJAPM Vol 12, No 1 has been published with online version   [Click]

  • Sep 16, 2021 News!

    IJAPM Vol 11, No 4 has been published with online version   [Click]

  • Read more>>